Analysis of some generalized ABC – Fractional logistic models

Thabet Abdeljawad, Mohamed A. Hajji, Qasem M. Al-Mdallal, Fahd Jarad

Research output: Contribution to journalArticlepeer-review

35 Citations (Scopus)

Abstract

In this article, some logistic models in the settings of Caputo fractional operators with multi-parametered Mittag-Leffler kernels (ABC) are studied. This study mainly focuses on modified quadratic and cubic logistic models in the presence of a Caputo type fractional derivative. Existence and uniqueness theorems are proved and stability analysis is discussed by perturbing the equilibrium points. Numerical illustrative examples are discussed for the studied models.

Original languageEnglish
Pages (from-to)2141-2148
Number of pages8
JournalAlexandria Engineering Journal
Volume59
Issue number4
DOIs
Publication statusPublished - Aug 2020

Keywords

  • ABC – logistic equations
  • Generalized ABC – fractional derivatives
  • Generalized ABC – fractional integrals
  • Generalized Mittag-Leffler kernel
  • Modified ABC – logistic model

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'Analysis of some generalized ABC – Fractional logistic models'. Together they form a unique fingerprint.

Cite this